Signature of a branched covering
Matematičeskie zametki, Tome 36 (1984) no. 4, pp. 549-557
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_4_a8,
author = {O. Ya. Viro},
title = {Signature of a branched covering},
journal = {Matemati\v{c}eskie zametki},
pages = {549--557},
year = {1984},
volume = {36},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_4_a8/}
}
O. Ya. Viro. Signature of a branched covering. Matematičeskie zametki, Tome 36 (1984) no. 4, pp. 549-557. http://geodesic.mathdoc.fr/item/MZM_1984_36_4_a8/